MB-tensors and MB0-tensors

Chaoqian Li, Liqun Qi, Yaotang Li

Research output: Journal article publicationJournal articleAcademic researchpeer-review

18 Citations (Scopus)


Abstract The class of MB- (MB0-)tensors, which is a generation of B- (B0-)tensors and quasi-double B- (B0-)tensors, is proposed. And we prove that an even order symmetric MB- (MB0-)tensor is positive (semi-)definite. By giving some conditions to determine MB- (MB0-)tensors, some checkable sufficient conditions for the positive (semi-)definiteness of tensors are given.
Original languageEnglish
Article number13266
Pages (from-to)141-153
Number of pages13
JournalLinear Algebra and Its Applications
Publication statusPublished - 11 Jul 2015


  • B-tensors
  • MB-tensors
  • MB0-tensors
  • Positive definite
  • Quasi-double B-tensors

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics

Cite this